# SDR UIEA2021091102007

- Difficulty date: September 10, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Engine: Ge CF680C2B6F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 654T003521
- Part serial: NSN
- Condition: Clogged
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG FUEL FILTER STATUS MESSAGE.  REMOVED AND REPLACED LH ENG FUEL FILTER PER M767 AMM 73-11-02, LEAK CHECK GOOD, NO LEAKS. )
